Bifurcation from higher eigenvalues in nonlinear elliptic equations: Continua that meet infinity

Research output: Contribution to journalArticle

19 Scopus citations
Original languageEnglish (US)
Pages (from-to)271-277
Number of pages7
JournalNonlinear Analysis
Volume12
Issue number3
DOIs
StatePublished - 1988

Keywords

  • Global bifurcation
  • Morse index
  • continua bifurcating from higher eigenvalues
  • semilinear elliptic equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this